# SDR HNAA2012011900493

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 57,304 hours, 63,711 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Panel
- Part number: 80053511
- Part serial: 0463
- Condition: Failed
- Location: Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 AC GENERATOR FAILED.  RESET THEN FAILED AGAIN.  R & R AC GCU IAW 24-21-02 AND AC GENERATOR IAW WORKCARD 24-20-11R. OPS AND LEAKED CHECKED GOOD.  NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATED IN FLIGHT 2 TIMES LASTING 3 SECONDS EACH WITH NO MASTER CAUTION LIGHT.  R & R MASTER CAUTION PANEL.  OPS CHECKED GOOD.  OK FOR SERVICE.
